1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

suboxone effects on different persons

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by Neuromind, Feb 23, 2004.

Thread Status:
Not open for further replies.
  1. Neuromind

    Neuromind Guest

    Iv been researching effects on different individuals who are using or have tried suboxone/subutrex. One person stated he felt nausous and vomited and got very dizzy. Another person, who was not really an opiate abuser said they really liked it, and got a buzz from it. Another person, who had an average heroin habbit, took one and he felt normal, not sick nor high.
    I believe due to the fact the buprenophine is a partial opiate, opiates have different effects on individuals brain chemistry. I myself, taking 8mg of suboxone, feel calm and relaxed, not high but no withdrawls. Some times i feel a twinkle of a buzz, some days i dont.

    I still dont know how that buprenorphine would not show up positive for opiates on a standard opiate drug urine screen. Most post i read said no, but i have yet to hear any facts that back such up.

    neuromind


    geno m
     
  2. Jessie

    Jessie Well-Known Member

    Hey Gino :)...I guess the Bup effects would be the same as any opiate and vary from person to person...I know I could always take a 10mg perc and be just fine and dandy, but if my husband were to take even half of that-he'd be out like a light..lol...(I'm very petite and he's 6ft)...
    I got EXTREMELY nausous the first 2x I took it...I guess because I was soo sick during the withdraw anyway, and the taste is god awful..I've not ever felt a "buzz" but I did used to nod out at 5pm ..lol....
     
  3. rikaard

    rikaard Well-Known Member

    I would NEVER take subutex if I didnt HAVE to,I dont think its enjoyable at all.
    i am using it to come off methadone and when I was on 8mg I would get the most faint opiate feeling like having a single chase and then I would just feel "normal???" but Tired and a bit weak and Id feel really apathetic and have to force myself to do even the most petty house hold chores.
    I HAD to get myself in a routine GET UP get in the Shower eat b-fast etc.
    If I didnt I would end up either watching TV all day or playing computer games for hours, not very productive I must say.I hated the stuff.
    Now Im on 3-4 ml it does nothing doesnt even keep me well, since I dropped Ive been feeling cold and I cant sleep, I cant wait to get off this stuff.
    Unless you are on methadone I cant see any reason to take it for more than a month and maybe 6-8 weeks for the meth.....
    Im thinking of going into re-hab for a week or two, my family could stump up the dough,just got decide how I want to step off this last bit.
     
  4. kathyrand

    kathyrand Active Member

    Hello Everyone,
    Well, I will give you your answer Thursday. I will start my first dose and after reading everything I can find I am unsure what to expect. I am addicted to Norco 10mg and have been for 2 plus years.
    I have tried to taper three times with no success.
    I finally made an appt with a Dr and he answered my 1200 questions and I am ready to check into the Bupe Hotel. I just hope I do not need much baggage, cause from what I hear I do not want to stay for long. I am trying to keep a positive approach.
    Kathyrand
     
  5. ashley80

    ashley80 Well-Known Member

    Kathy, good luck!! I'll be thinking of you! I tried to taper so many times, too. I used to be able to do it, and stay clean for a few months or longer, but this last round was just too difficult for me. The suboxone worked for me, to get off the Norco's, and it will work for you, too. I'm at 29 days with no hydro. It was a rough ride, but worth it, believe me. Let us know how it's going.
    Ashley
     
  6. kathyrand

    kathyrand Active Member

    Ashley and ALL,

    I started the buprenex, injectable last Thursday. As you see above I was addicted to Norco about 100mg per day.
    O MY...the buprenex to me is about a million times better then the norco. I felt high from the minute I got the first shot, which scared me but after that I felt really wired(which I love).
    I am on 2cc every 4 hours for the first 3 days then it lowers..but...
    That is so much that I have not slept in three days, I am running around like I can run a marathon accross the US and...
    I have been told less it better.............ALL I CAN TELL EVERYONE IS THAT IF I DO NOT TAPER ASAP I AM GOING TO BE IN TROUBLE.
    If anyone has any questions, feel free to ask. Meanwhile I preloaded about 6 shots with only 1 to 1/2 CCs.
     
  7. ashley80

    ashley80 Well-Known Member

    Kathy, whoa, I'm amazed. The bupe just made me sick!!! And sleepy. Everyone is different I guess. I would have much preferred your experience!! Keep us posted!
     
  8. kathyrand

    kathyrand Active Member

    Hi all,
    Today is day 6 and doing GREAT. Cut back to 1 CC every 6 hours.
    How I look at it is I went on this drug to get rid of the cravings of the Norco. So far so good. Each day I get through is better. I just need to pass my drug test in two weeks. I hope Buprenex does not show.
    Kathyrand
     
  9. ashley80

    ashley80 Well-Known Member

    Kathy, glad you are feeling better!! And have cut back too. :)
    From everything I have read, the bupe will not show up on a conventional urine drug screen. At least not at the current time. It's great that you are doing well, I am so glad for you.
    No more norco, hurray!
    Ashley
     
Thread Status:
Not open for further replies.

Share This Page